MAUDE Adverse Event Report: SHENYANG HENYI ENTERPRISE CO., LTD DRIVE; ELECTRIC BED

SHENYANG HENYI ENTERPRISE CO., LTD DRIVE; ELECTRIC BED
Model Number 15030
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Limb Pain (4836)
Type of Reportable Event Serious Injury
Event or Problem Description
Drive devilbiss healthcare was notified of a complaint involving a bedrail by the end user's son, who reported that his father "has alzheimer's and is injuring his arms by putting him through the rails," and that he believes the manufacturer should "provide the pads to keep this from happening." it is unclear what pads to which the reporter referred, and there was no further information provided regarding the specifics or severity of the reported injury.Drive is currently investigating the complaint, and will file an update if additional information becomes available.

Brand Name
DRIVE
Common Device Name
ELECTRIC BED
Manufacturer (Section D)
SHENYANG HENYI ENTERPRISE CO., LTD
no.386-3 qingnian st
heping dis.
shenyang, liaoning 11000 4
CH  110004
MDR Report Key16940773
Report Number2438477-2023-00034
Device Sequence Number7375131
Product Code FNL
UDI-Device Identifier00822383111094
UDI-Public00822383111094
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/16/2023
Report Date (Section F) 05/16/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number15030
Device Catalogue Number15030
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date02/15/2023
Device Age1 YR
Event Location Home
Date Report to Manufacturer05/30/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/16/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age73 YR
Patient SexMale
Patient Weight61 KG
Date Report Sent to FDA05/16/2023